| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported after the picc was threaded through the dilator and in correct position - i went to crack the dilator to remove the peel away sheath, half of the orange peel away tab separated from the device.It just did not crack cleanly to peel away.It cracked and came off - a smaller piece stayed attached to the other half of the tab on the other side making it difficult to remove.Had to pick at it to get it off picc and pull picc part way out.The procedure took a longer time due to difficulty removing peel away and having to pull picc part way out.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of improper peel of a microintroducer sheath is confirmed and was determined to be related to the manufacture of the device.One 4.5 fr microintroducer sheath was returned for evaluation.An initial visual observation of the returned device showed blood residues along the sample.The sheath was observed to be pealed apart with one of the orange tabs broken from the gray sheath on the ¿bard¿ tab.A microscopic observation of the returned microintroducer sheath revealed whitening around the plastic deformation left by the orange pull tabs.Some plastic deformation was observed throughout the orange, plastic pull tabs.This failure was determined to be related to a manufacture condition.This complaint will be recorded for future trending and monitoring purposes.